Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thenew

week 4 no results

i have been using BP and differin pretty much everyday and every night for the last 4 weeks and my acne is worse then when i started, my acne isn't severe but its pretty bad i apply it exacty the same way they show on the video, i think i am done with the stuff

Share this post


Link to post
Share on other sites

im currently in my 6th week of the regimen, my acne got a fair bit worse in week 4 and week 3 but now it is quite calm with only around 3 pimples on my face.

the rest are just red spots and i can notice the clearing each day

just stick to the regimen a tad longer to perhaps hit the 2 month mark, see if it improves

hope it does

goodluck smile.gif

Share this post


Link to post
Share on other sites

It's tough to say because you're not on the regimen. Differin is a retinoid, and retin-A, another retinoid, can make your skin worse before it gets better. I'm not sure if this is the same with Differin, but you might want to ask your doctor. In my personal case, my skin never really got much better after it got worse on Retin-A.

Even if you were on the regimen, however, it often takes a couple/3 months to work for some people, so patience is in order.

Share this post


Link to post
Share on other sites

started working for me on the 8th week and has been ever since the summer of 2004. Just keep it up and if it doesnt work, then I guess try something else.

Share this post


Link to post
Share on other sites

Im half way through week 5 and its around the same with a few more red marks. Im just gonna keep using it though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×